# SDR HALA2010092600431

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 28,785 hours, 5,515 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - GROUND DAMAGE TO LT WING STARTING AT L/E SLAT WING STA 1075.2 TO T/E OTBD AILERON WING STA 1106.6.  REPAIR LT AILERON PER MM 57-41-01 BLEND L/E SLAT LT WING PER SRM 57-43-01 FIG 101.  PERFORMED OPS CK OF AILERON PER 27-11-00-501, OPS GOOD.
